Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
From the album:

my accutane journey

  • 31 pictures
  • 0 comments
  • 24 image comments

Photo Information for week 3

Taken with samsung SM-N910C

  • 4.8 mm
  • f f/2.2

Recommended Comments

How much is your weight? I think 30mg is too much for you. I just used 10mg and it really worked. Dont stop using it. You will see some improvements probably after 2 months. You will be clear after 4-6 months.. just dont put anything on your face. Use mild cleanser and try to barely touch your face when washing. Be patient and have faith. :)

Link to comment

Im 52 kg my derm said my dose is 30mg for 7 month course i dont know if she will lower or increase it in time..im just using cetaphil cleanser clindamycin toner and cetaphil moisturizing cream...a week ago i ve been extra careful when washing my face cause it bleeds easily and i notice when i pop my cyst accodentally it forms again and really dont know what to do it so gross..

Link to comment

I weighed 48kg when I was on accutane. I suggest you stop using clindamycin toner. It will irritate your pimples and skin. As much as possible refrain from touching your skin. I remember after a month of taking accutane my derm did some extraction on my face. Accdg to him they have to remove all the hard sebum and whiteheads so that it is easier for my pimples to heal. So, do not pop you pimples by yourself. I did not use any moisturizer because accdg to my derm accutane will work by itself. You will notice that while you wash your face you will feel that your skin is like shedding off. Thats normal.. its part of the healing process.. remember you will break out more on the first 2 months. Your acne will look worse. But it will get better in time..

Link to comment

Instead of using toner/moisturizer try drinking a lot of water. Like minimum of 1.5. Liters per day. It will help your dryness and flakiness. My derm emphasized to not use any kind of products. Let accutane do its wonders.. you dont have to follow me ofcourse this is just my advise based on my experience.

Link to comment

I just started using moisturizer on 3rd week because my face was very tight..i remember one time i laugh at something then all the while my cyst were bleeding. My derm wasnt ask me to use moisturizer i just do it my self because of the need to moisturize my face. thanks

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×